MAUDE Adverse Event Report: SILQ TECHNOLOGIES CORPORATION CLEARTRACT; 2-WAY 100% SILICONE 16FR X 10ML CLEARTRACT SPT CATHETER

SILQ TECHNOLOGIES CORPORATION CLEARTRACT; 2-WAY 100% SILICONE 16FR X 10ML CLEARTRACT SPT CATHETER
Model Number 211610SPT
Medical Device Problem Code Partial Blockage (1065)
Health Effect - Clinical Code Urinary Retention (2119)
Date of Event 03/29/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Immediately upon notification of the event, silq received the device in question, although no issue with the device could be identified.Catheter was successfully replaced with a new device without issue.The analysis of the device was unable to establish if the event was caused by an issue with the device or was caused by the specific conditions of the patient's bladder, such as presence of bladder stones.
 
Event or Problem Description
On (b)(6) 2023, a patient participating in a clinical study underwent implantation of a silq cleartract catheter.The same day, the site received a call from the patient stating that the catheter was not working (in retention).The patient also reported abdominal pain and constipation.On (b)(6) 2023, the patient returned to the clinic; catheter blockage was observed and the catheter was removed.The event was considered resolved upon catheter explant.The catheter in question was returned to silq and was evaluated by silq representatives.

Brand Name
CLEARTRACT
Common Device Name
2-WAY 100% SILICONE 16FR X 10ML CLEARTRACT SPT CATHETER
Manufacturer (Section D)
SILQ TECHNOLOGIES CORPORATION
323 sunny isles blvd
fl 7
sunny isles beach CA 33160
Manufacturer (Section G)
PATHWAY MEDTECH
8779 cottonwood ave
unit# 105
santee CA 92071
Manufacturer Contact
ethan rao
323 sunny isles blvd
fl 7
sunny isles beach 33160
4243098523
MDR Report Key23811837
Report Number3014650073-2025-00002
Device Sequence Number9359786
Product Code EZL
UDI-Device Identifier00850041415154
UDI-Public00850041415154
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K192034
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 12/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/20/2025
Device Model Number211610SPT
Device Catalogue Number211610SPT
Device Lot NumberSLQ1610-012022
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/01/2023
Initial Report FDA Received Date12/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/20/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR
Patient SexMale